CureZone   Log On   Join
Re: Removed fillings months ago, question about candida flare-ups and die-off
 
Eric11 Views: 2,021
Published: 7 years ago
 
This is a reply to # 1,861,143

Re: Removed fillings months ago, question about candida flare-ups and die-off


I think they're fine. Most things I've read suggest those vitamins be taken in addition to chelators not instead of them. That likely means they don't have a strong chelating effect by themselves. Though there may be some methods I haven't seen...

Listen to your body. Your body will tell you if they are chelating or not. Your body will also tell you if it can handle the vitamins or not. If you're not sure, stop taking them and see how you feel in a few days.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.484 sec, (1)